MathSciNet Relay Station
MathSciNet bibliographic data
MR1501660 11R54
Hasse, Helmut Additional note to the author's: "Theory of cyclic algebras over an algebraic number field'' [Trans. Amer. Math. Soc. 34 (1932), no. 1, 171–214; 1501634]. Trans. Amer. Math. Soc. 34 (1932), no. 3, 727–730.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement